BibTeX record journals/tc/SchulteS99

download as .bib file

@article{DBLP:journals/tc/SchulteS99,
  author    = {Michael J. Schulte and
               James E. Stine},
  title     = {Approximating Elementary Functions with Symmetric Bipartite Tables},
  journal   = {{IEEE} Trans. Computers},
  volume    = {48},
  number    = {8},
  pages     = {842--847},
  year      = {1999},
  url       = {https://doi.org/10.1109/12.795125},
  doi       = {10.1109/12.795125},
  timestamp = {Sat, 20 May 2017 00:24:27 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tc/SchulteS99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics